Oral thrush due to inhaled steroids

Oral thrush due to inhaled steroids

C026/3314 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 9.8MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Oral thrush due to inhaled steroids. White/yellow fungal patches of thrush (candidiasis) in the mouth of a 50-year-old male COPD (chronic obstructive pulmonary disease) patient caused by the fungus Candida albicans. The patient was taking inhaled steroids to treat the symptoms of COPD, which lowered his immunity, allowing thrush to take over.

Release details: Model release not required. Property release not required.

Keywords: 50, 50-year-old, 50-years-old, abnormal, adult, adverse effect, candida albicans, candidiasis, close-up, condition, detail, disorder, drug, drugs, effects, fifties, fungal, fungi, fungus, healthcare, human, human body, immune deficiency, immunocompromised, immunodeficiency, infected, infection, inflamed, inflammation, inhaled steroids, lowered immunity, male, man, medical, medicine, mouth, mycological, mycology, oral, people, person, side effect, side-effect, swelling, thrush, tongue, unhealthy, white caucasian

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.